# SDR SWAA991485

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 3 L/E SLAT EXTEND TRANSIT LIGHT ILLUMINATED WITH SLAT RETRACTED.  REMOVED AND REPLACED NR 3 SLAT PROX SENSOR.
